Home > Research > Publications & Outputs > A parameterized generalization of fuzzy mathema...
View graph of relations

A parameterized generalization of fuzzy mathematical programming problem.

Research output: Contribution in Book/Report/ProceedingsPaper

Published
Publication date07/1993
Host publicationIFSA'93 Seoul Fifth IFSA World Congress, July 4-7, 1993, Seoul, Korea
Pages612-615
Number of pages4
<mark>Original language</mark>English

Conference

ConferenceV IFSA World congress
CitySeoul, Korea
Period4/07/939/07/93

Conference

ConferenceV IFSA World congress
CitySeoul, Korea
Period4/07/939/07/93